# SDR 98ZZZX3805

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8352Y
- Make and model: Piper PA-30
- Aircraft serial: 301499
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Arm
- Part number: 2084607
- Condition: Cracked
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL INSPECTION AND WHILE INSPECTING MAIN GEAR AND RETRACT SYSTEM (INCLUDING BUNGEES), FOUND BOTH MAIN GEAR BUNGEE ARM ASSEMBLIES CRACKED AND BOTH SHOWED SIGNS OF HEAT DISCOLORATION ON BOTH SHAFTS WHICH SUBMITTER SUGGESTED WAS A LACK OF LUBRICATION.
